← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@jakedduck1

@suzannetherese
Hi there,
Considering your withdrawals I’d recommend you taper more slowly than you currently are. Remember you have been taking this med a long time and a high dose. It’s going to take your brain awhile to adjust. If your reducing by a certain milligram as your taper decreases your percentage will increase & fluctuate and your symptoms will most likely become worse.
Good luck to you,
Jake

Jump to this post


Replies to "@suzannetherese Hi there, Considering your withdrawals I’d recommend you taper more slowly than you currently are...."

Thanks Jake. My intent was to go from 300mg to 150mg and stay at 150mg. I did it over a period of 6 months (300 to 225 from April to June and then 225 to 150 from June to October. … being on 150 for now 4 months. Is it possible to suddenly after 4 months to feel all the withdrawals of Effexor . My doctor finds it hard to believe . My blood work is normal so it must be a bug which I don’t believe. All of you who can read this please feel free to tell me what you think . Bye for now !

  Request Appointment